# SDR FDEA201107142691

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 53,665 hours, 12,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER OVER FORWARD RT MAIN CABIN DOOR  BROKEN OFF.   INSTALLED NEW EXIT LIGHT COVER OVER R1 DOOR, IAW MM SMP.  (CLOSED)
